Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 86, Number 1, 2014

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

A Riemann-Roch theorem for the noncommutative two torus
pp. 19-30(12)
Authors: Khalkhali, M.; Moatadelro, A.

Favourites:
ADD

A ladder of topologically non-trivial non-BPS states
pp. 31-42(12)
Authors: Dorigoni, D.; Rink, N. A.

Favourites:
ADD

Fiber averaged dynamics associated with the Lorentz force equation
pp. 43-65(23)
Author: Gallego Torrome, R.

Favourites:
ADD

Deformations of Lie 2-algebras
pp. 66-80(15)
Authors: Liu, Z.; Sheng, Y.; Zhang, T.

Favourites:
ADD

Classical physics of particles and fields
pp. 94-100(7)
Author: Grigorenko, A. N.

Favourites:
ADD

Black brane solutions governed by fluxbrane polynomials
pp. 101-111(11)
Author: Ivashchuk, V. D.

Favourites:
ADD

On weak Berwald (a,b)-metrics of scalar flag curvature
pp. 112-121(10)
Authors: Chen, G.; He, Q.; Pan, S.

Favourites:
ADD

Lifted tensors and Hamilton-Jacobi separability
pp. 122-133(12)
Authors: Waeyaert, G.; Sarlet, W.

Favourites:
ADD

The geometry of -invertible sheaves
pp. 134-148(15)
Author: Kwok, S.

Favourites:
ADD

Infinitesimal deformations of naturally graded filiform Leibniz algebras
pp. 149-163(15)
Authors: Khudoyberdiyev, A. K.; Omirov, B. A.

Favourites:
ADD

Classification of Nilsoliton metrics in dimension seven
pp. 164-179(16)
Author: Fernandez-Culma, E. A.

Favourites:
ADD

Quillen superconnections and connections on supermanifolds
pp. 180-193(14)
Authors: Beltran, J. V.; Monterde, J.; Vallejo, J. A.

Favourites:
ADD

On the Poisson algebra of a singular map
pp. 194-202(9)
Authors: Fukuda, T.; Janeczko, S.

Favourites:
ADD
Favourites:
ADD

U(1)xU(1) Chern-Simons solitons in background gravity
pp. 222-236(15)
Author: Nam, K. H.

Favourites:
ADD

A note on quantizations of Galois extensions
pp. 237-240(4)
Author: Ilhan, A. G.

Favourites:
ADD

The left invariant metric in the general linear group
pp. 241-257(17)
Authors: Andruchow, E.; Larotonda, G.; Recht, L.; Varela, A.

Favourites:
ADD
Favourites:
ADD

Generalized holomorphic structures
pp. 273-283(11)
Author: Wang, Y.

Favourites:
ADD
Favourites:
ADD

Point invariants of third-order ODEs and hyper-CR Einstein-Weyl structures
pp. 296-302(7)
Authors: Dunajski, M.; Krynski, W.

Favourites:
ADD
Favourites:
ADD

Einstein-Hilbert action with cosmological term from Chern-Simons gravity
pp. 339-358(20)
Authors: Gonzalez, N.; Salgado, P.; Rubio, G.; Salgado, S.

Favourites:
ADD

Cosmological singularities in Bakry-Emery spacetimes
pp. 359-369(11)
Authors: Galloway, G. J.; Woolgar, E.

Favourites:
ADD

On solutions to equations with partial Ricci curvature
pp. 370-382(13)
Author: Rovenski, V. Y.

Favourites:
ADD
Favourites:
ADD

The F-functional calculus for unbounded operators
pp. 392-407(16)
Authors: Colombo, F.; Sabadini, I.

Favourites:
ADD

*-Ricci solitons of real hypersurfaces in non-flat complex space forms
pp. 408-413(6)
Authors: Kaimakamis, G.; Panagiotidou, K.

Favourites:
ADD

On Kahler-Einstein surfaces with edge singularities
pp. 414-421(8)
Author: Di Cerbo, L. F.

Favourites:
ADD
Favourites:
ADD

On Mp^c-structures and symplectic Dirac operators
pp. 434-466(33)
Authors: Cahen, M.; Gutt, S.; La Fuente Gravy, L.; Rawnsley, J.

Favourites:
ADD

The K-homology of nets of C^*-algebras
pp. 476-491(16)
Authors: Ruzzi, G.; Vasselli, E.

Favourites:
ADD

A note on diastatic entropy and balanced metrics
pp. 492-496(5)
Author: Mossa, R.

Favourites:
ADD

Hidden Q-structure and Lie 3-algebra for non-abelian superconformal models in six dimensions
pp. 497-533(37)
Authors: Lavau, S.; Samtleben, H.; Strobl, T.

Favourites:
ADD

A family of non-restricted D=11 geometric supersymmetries
pp. 534-553(20)
Author: Klinker, F.

Favourites:
ADD

Dimensional curvature identities on pseudo-Riemannian geometry
pp. 554-563(10)
Authors: Navarro, A.; Navarro, J.

Favourites:
ADD

Currents on locally conformally Kahler manifolds
pp. 564-570(7)
Author: Otiman, A.

Favourites:
ADD

Degenerate horizons, Einstein metrics, and Lens space bundles
pp. 571-598(28)
Authors: Kunduri, H. K.; Lucietti, J.

Favourites:
ADD

Monopoles on the Bryant-Salamon G2-manifolds
pp. 599-632(34)
Author: Oliveira, G.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more